# SDR DL76P952466

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 5,798 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 500, NR 2 ENGINE HAD COMPRESSOR STALL, AND EGT OVERTEMP TO 735 DEGREES.  REDUCED ENGINE POWER AND RETURNED TO JFK.  ENGINE WAS REPLACED AND ROUTED TO SHOP.  ETOPS UNSCHEDULED ENGINE REMOVAL.
